# SDR USAA2013090300010

- Difficulty date: September 3, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 59,514 hours, 38,966 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348124
- Part serial: 1460
- Condition: Corroded
- Location: Zone 500
- Part time: 596 hours, 391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK,  CORROSION ON LEFT WING NR 2 FLAP TRACK AT WING ATTACH POINT AT WBL 254.  REPLACED LEFT WING NR 2 FLAP TRACK IAW EO 5713V044.
